MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE? CARTESIA?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE? CARTESIA?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-2202-45
Medical Device Problem Codes High impedance (1291); Unexpected Therapeutic Results (1631); Use of Device Problem (1670)
Health Effect - Clinical Code Shaking/Tremors (2515)
Date of Event 09/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the manufacturing records associated with these devices indicated that they were successfully processed according to requirements.The dhr did not identify any manufacturing process-related non-conformances, scrap, or rework performed during production that could have caused or contributed to this event.The dhr review ensures each device meets required specifications and associated testing prior to release for distribution/sale.Physical analysis could not be completed in our laboratory, as the devices were retained by the medical facility and were not returned.A labelling review was performed based on the dfu and it did not reveal any anomalies as it states a loss of adequate stimulation, weakness, muscle spasms, shaking, restlessness, or problems with movement are known risks with the use of deep brain stimulation (dbs).The devices were not returned as they were retained by the medical facility.As such, physical analysis has not been conducted in our laboratory, and the reported allegation of inadequate stimulation and device damaged during surgery could not be confirmed.Additionally, a record review was performed and revealed no additional information related the complaint and therefore a root cause of the event could not be established.
 
Event or Problem Description
It was reported that during the deep brain stimulation (dbs) revision procedure to replace the right-side lead due to non optimal placement and lack of tremor control, a plasma blade was utilized.Following the placement of the new lead an impedance check indicated all contacts were open.After further troubleshooting it was discovered that the implantable pulse generator (ipg) had been compromised and was no longer functional.The ipg was also replaced.The patient was doing was doing well postoperatively.The explanted devices were retained by the medical facility and were not returned.

Brand Name
VERCISE? CARTESIA?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key25292596
Report Number3006630150-2026-03510
Device Sequence Number9319286
Product Code PJS
UDI-Device Identifier08714729905288
UDI-Public(01)08714729905288(17)230720(10)7084604
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/20/2023
Device Model NumberDB-2202-45
Device Catalogue NumberDB-2202-45
Device Lot Number7084604
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Supplement Date Received by Manufacturer06/17/2026
Initial Report FDA Received Date05/26/2026
Supplement Report FDA Received Date07/14/2026
Date Device Manufactured07/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale